The Annals of Mathematical Statistics

A Note on Admissible Sampling Designs for a Finite Population

V. M. Joshi

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 42, Number 4 (1971), 1425-1428.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177693253

Digital Object Identifier
doi:10.1214/aoms/1177693253

Mathematical Reviews number (MathSciNet)
MR287643

Zentralblatt MATH identifier
0225.62009

JSTOR
links.jstor.org

Citation

Joshi, V. M. A Note on Admissible Sampling Designs for a Finite Population. Ann. Math. Statist. 42 (1971), no. 4, 1425--1428. doi:10.1214/aoms/1177693253. https://projecteuclid.org/euclid.aoms/1177693253


Export citation